# SDR 2006UALA01498

- Difficulty date: August 1, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 38,649 hours, 24,212 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AFT OF DOOR 1L AT STA 360, APPROX 1 FT 6 IN ABOVE BOTTOM EDGE OF DOOR CUTOUT.  MAJOR REPAIR: REMOVED DAMAGE.  FABRICATED AND INSTALLED DOUBLER AND TRIPLER REPAIR.
